百晓学者学者目录

朱波

副教授、硕士生导师,合肥工业大学

精选作品

期刊论文

2026

基于分块地图和点云配准的智能车辆定位方法

朱波,栗凯,谈东奎,姚明尧

《汽车工程学报》

2025

Green governance and value relevance of earnings

Bo Zhu, Shaoqian Wu

International Review Of Financial Analysis,Vol. 102

2025

Do climate risks matter for intersectoral systemic risk spillovers? Evidence from China

Xin Hu, Bo Zhu

Finance Research Letters,Vol. 75

2024

Does social trust affect firms' ESG performance?

Bo Zhu, Yansen Wang

International Review Of Financial Analysis,Vol. 93

2024

数字金融发展对区域新质生产力的影响及作用机制

朱波,曾丽丹

《财经科学》,No. 8

2024

基于数字孪生的智能驾驶汽车整车在环测试系统研究

王跖,朱波,谈东奎,胡旭东,刘蕴博

《农业装备与车辆工程》

2022

系统性金融风险对企业资本结构动态调整的影响及机制分析

朱波,陈平社

《社会科学研究》,No. 4

2022

债务融资方式对房地产企业系统重要性的影响

朱波,陈平社

《财经科学》,No. 2

2021

生命周期工资收入曲线估计方法研究

朱波,田思琪

《统计与决策》,No. 4

2020

基于滚动优化和能量回收的V2I电动汽车决策

朱波,吴迪,张农,郑敏毅

《控制与决策》

2020

纯电动汽车ACC自适应权重优化策略

吴迪,朱波,张农,郑敏毅

《合肥工业大学学报(自然科学版)》

2020

纯电动汽车再生制动与ESC液压制动协调控制

朱波,陈超,徐益胜,顾家鑫

《合肥工业大学学报(自然科学版)》

2018

年龄结构、产出效率和经济增长关系的理论与实证

朱波,侯亚楠

《统计与决策》,No. 4

2018

行业特征、货币政策与系统性风险——基于“经济金融”关联网络的分析

朱波,马永谈

《国际金融研究》,No. 4

2017

文化小康内涵、评价体系构建及指数编制——基于中部六省数据的实证研究

朱波,郭瑛

《经济问题》,No. 8

2016

Kelly模型及其在高频交易中的应用

罗勇,朱波

《系统工程理论与实践》,Vol. 36, No. 3

2015

合理退休年龄影响因素的理论分析及实证研究

朱波

《人口与经济》,No. 1

2015

流动性约束、医疗支出与预防性储蓄——基于我国省际面板数据的实证研究

朱波,杭斌

《宏观经济研究》,No. 3

2014

养老保险对居民消费影响的实证分析

朱波,杭斌

《统计与决策》,No. 24

2014

我国上市银行系统重要性度量及其影响因素

朱波,卢露

《财经科学》,No. 12

2014

完善养老保障体系 提升居民消费水平

朱波

《宏观经济管理》,No. 2

2013

Dynamic optimal capital growth with risk constraints

Luo Yong, Zhu Bo, Tang Yong

Economic Modelling,Vol. 30

2013

中国逆周期缓冲资本调整指标研究——基于金融体系脆弱时期的实证分析

朱波,卢露

《国际金融研究》,No. 10

2010

中国开放式基金经理投资行为评价研究

朱波,文兴易,匡荣彪

《管理世界》,No. 3

2010

人口老龄化与医疗保险制度:中国的经验与教训

朱波,周卓儒

《保险研究》,No. 1

2009

中国股票市场股权溢价的时变性研究

朱波,谢奉君,筐荣彪

《统计与决策》,No. 4

2009

我国债券型基金赎回风险的应对策略

郑宇涵,朱波,金钢

《统计与决策》,No. 16

2009

需求价格弹性及非对称效应下的价格决策

朱波

《中国物价》,No. 3

2008

监管宽容下的存款保险定价应用研究

朱波,黄曼

《南方经济》,No. 12

2007

金融发展与经济增长实证研究述评

朱波

《商业研究》,No. 4

预印本

2026

Gromov's Simplicial Volume Vanishing Conjecture for Positive Scalar Curvature

Qiaochu Ma, Jinmin Wang, Zhizhang Xie, Guoliang Yu, Bo Zhu

arXiv preprint

2026

McKean Rigidity for Cocompact Negatively Curved Manifolds and the \(p\)-Laplacian

Kuntao Jin, Bo Zhu

arXiv preprint

2026

Volume Entropy and Scalar Curvature near a Hyperbolic Metric

Xiaodong Wang, Bo Zhu

arXiv preprint

2026

Simplicial Volume and Scalar Curvature on Closed Kähler Surfaces

Jie Min, Fangyang Zheng, Bo Zhu

arXiv preprint

2026

Scalar-mean rigidity theorem and Llarull's theorem for nonspin manifolds

Gaoming Wang, Jinmin Wang, Zhizhang Xie, Bo Zhu

arXiv preprint

2026

Cheeger constant rigidity for cocompact negatively curved manifolds

Kuntao Jin, Xiaodong Wang, Bo Zhu

arXiv preprint

2024

Bounding the A-hat genus using scalar curvature lower bounds and isoperimetric constants

Qiaochu Ma, Jinmin Wang, Guoliang Yu, Bo Zhu

arXiv preprint

2024

Sharp bottom spectrum and scalar curvature rigidity

Jinmin Wang, Bo Zhu

arXiv preprint

2024

Scalar-mean rigidity theorem for compact manifolds with boundary

Jinmin Wang, Zhichao Wang, Bo Zhu

arXiv preprint

2024

Scalar curvature rigidity of the four-dimensional sphere

Simone Cecchini, Jinmin Wang, Zhizhang Xie, Bo Zhu

arXiv preprint

2024

$\ell^p$-coarse Baum-Connes conjecture for $\ell^{q}$-coarse embeddable spaces

Jinmin Wang, Zhizhang Xie, Guoliang Yu, Bo Zhu

arXiv preprint

2023

Filling Radius, Quantitative $K$-theory and Positive Scalar Curvature

Jinmin Wang, Zhizhang Xie, Guoliang Yu, Bo Zhu

arXiv preprint

2023

Optimal diameter estimates of three-dimensional Ricci limit spaces

Bo Zhu, Xingyu Zhu

arXiv preprint

2022

Positive Scalar Curvature Meets Ricci Limit Spaces

Jinmin Wang, Zhizhang Xie, Bo Zhu, Xingyu Zhu

arXiv preprint

2022

Geometry of positive scalar curvature on complete manifold

Bo Zhu

arXiv preprint

2021

On a dichotomy of the curvature decay of steady Ricci soliton

Pak-Yeung Chan, Bo Zhu

arXiv preprint

2021

Uryson width of three dimensional mean convex domain with non-negative Ricci curvature

Zhichao Wang, Bo Zhu

arXiv preprint

2015

Exhaustion of isoperimetric regions in asymptotically hyperbolic manifolds with scalar curvature $R\geq -6$

Dandan Ji, Yuguang Shi, Bo Zhu

arXiv preprint

此主页由公开资料整理,尚未经学者本人认领。